ABOUT CHARACTERISING MONOTONICITY OF NONSMOOTH CONTINUOUS MAPPINGS

Nguyễn Huy Chiêu, Nguyễn Thị Quỳnh Trang

Tóm tắt


This note is a re-edited form of our presentation at the 8th Vietnam-Korea Workshop on Mathematical Optimisation Theory and Applications, December 8-10, 2011, University of Dalat, Dalat, Vietnam. It contains Borne our recent results on characterising the monotonicity of nonsmooth continuous mappings by using coderivatives introduced by Mordukhovich in 1980 [Soviet Math. Dokl. 22 (1980), 526-5301. While moat of them were published on Taiwanese Journal of Mathematics 16 (2012), 353 - 365, few results are new.


Từ khóa


Monotonicity of nonsmooth continuous mappings



DOI: http://dx.doi.org/10.37569/DalatUniversity.2.2.192(2012)

Các bài báo tham chiếu

  • Hiện tại không có bài báo tham chiếu.


Copyright (c) 2012 Nguyễn Huy Chiêu, Nguyễn Thị Quỳnh Trang

Creative Commons License
Công trình này được cấp phép theo Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.
Văn phòng Tạp chí Đại học Đà Lạt
Nhà A25 - Số 1 Phù Đổng Thiên Vương, Đà Lạt, Lâm Đồng
Email: tapchikhoahoc@dlu.edu.vn - Điện thoại: (+84) 263 3 555 131

Creative Commons License
Trên nền tảng Open Journal Systems
Thực hiện bởi Khoa Công nghệ Thông tin